# SDR DALA13024630952

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR FRAME BEAM STA Y=1155-1212 AT AFT CARGO COMPARTMENT. (C3) (MRB 53-019-02). CORROSION WAS BLENDED OUT IAW SRM 51-10-3. PAR 21 AND 14 (UT) AND REMAINING THICKNESSES WERE FOUND OUT OF LIMITS IAW DWG 5936038, REV "A" AND SRM 53-05 FIG 123.;  AREA WAS REPAIRED IAW SRM 53-05, FIG 123A AND ER/A 512899-14 REV ORIG PANAMETRICS NDT33-TRANSDUCER SON OPEN V260SM EXP. DATE 13-JUL-13 REF AMX PND-159 AND 162.  RII COMPLETED BY INSPECTION STAMP HAG DELTA ID 870444.  CORROSION LEVEL 2. ASSOCIATED ER/A 51-289914 ADDED FOR AC 0952.
